# SDR COEA2013050802903

- Difficulty date: April 19, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 30,142 hours, 33,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WASB01
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR:  CRACKED CARGO MOD LONGITUDINAL FLOORBEAM ON BOTH SIDES OF FLOORBEAM 17, LOCATED BETWEEN LEFT INBD AND OUTBD SEAT TRACKS.  REPAIR IAW EA EO5315-01 REV D.
